| Model Number |
772055 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
Event or Problem Description
The customer reported that the feeding set had long gaps of air in the tubing line between the formula.There was no patient harm.
Additional Manufacturer Narrative
Additional information: h1, h2, h3, h6.Investigation summary: the customer reported that the feeding set had long gaps of air in the tubing line between the formula.A device history record review was unable to be completed as the reported lot number was unknown/invalid.Trend analysis of the reported failure was completed and a trend was not identified.The reported device was returned for evaluation.Visual inspection and functional testing performed confirmed the reported issue of air in the line.An investigation has been initiated to determine the root cause of this device failure.The root cause and conclusion of the confirmed device failure will be documented within the investigation.This product issue will continue to be monitored and trended.